# SDR SWAA2022031606822

- Difficulty date: September 4, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Cracked
- Location: Acb Door Cut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE AFT FRAME STA 847 NUTPLATE STRIP BELOW STR 22R IS CRACKED / REMOVED CRACKED NUTPLATE STRI P AT AFT CARGO DOOR SURROUND AFT FRAME; STA847 BELOW STR 22R I.A.W SRM 51-40-02-0G-0. FABRICATED NEW NUTPLATE STRIP I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 146A8201. INSTALLED FABRICATED NUTPLATE STRIP I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 146A8201.
